# SDR 9709299140

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NO RED TRANSITION LIGHT ON RIGHT GEAR AND NO GREEN DOWN LIGHT ON NOSE GEAR.  RECYCLED GEAR AND ALL INDICATIONS WERE NORMAL.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TERMINAL END BROKEN OFF WIRE ON POSITION NR 1 OF TERMINAL STRIP 53 TO 66 ON RIGHT REAR SPAR.  REPAIRED WIRE AND SWUNG GEAR.  GEAR OPERATION AND INDICATIONS CHECKED OK.
